I am on 80 mg I don't like it
You should ask your doctor how much you should cut down weekly until you are completely off. I know how you feel my son was on Strattera for Adhd and he told me he felt like punching someone in the face. He felt really angry and agitated. He wasn't on it more then 3 weeks. He tried Vyvance that worked well but it took all his appetite away so he is now on Concerta. That works well for him. The Pediatrician gave him Ciproheptadine for appetite. The two together work great for him. He eats normally now and can concentrate and behave without beeing hyper all the time. Hopefully you will try another med for your Add it would be uncomfortable for you to live with it without treatment.
Look into the GAPS diet. "Gut And Psychology Syndrome".
I'm sure you've heard the phrase, "you are what you eat"
This diet focuses on totally replenishing your stomach. Most psychological disorders can be related to the condition of your gut. We aren't very nourished with all the GMOs and such. I tried the GAPS diet with AMAZING results. I stopped now that I'm a full time student with a meal plan of cafeteria food. So my symptoms came back. So now I'm on Strattera 80 mg and hate it too. I'm going back to GAPS!! Good luck
- Strattera Information for Consumers
- Strattera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Strattera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Apr 2011 • 1 answer
Updated 19 Sep 2016 • 2 answers
Updated 24 Apr 2012 • 2 answers
Updated 11 Apr 2013 • 4 answers
Updated 30 Jun 2017 • 2 answers